American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[2] Jerrold E. Marsden. Qualitative methods in bifurcation theory. Bull. Amer. Math. Soc. 84 (1978) 1125-1148. MR 508450.
Abstract, references, and article information   
View Article: PDF

[3] Stephen Berman. Abstract wave equations with finite velocity of propagation. Bull. Amer. Math. Soc. 77 (1971) 1011-1013. MR 0312098.
Abstract, references, and article information   
View Article: PDF

[4] Jeffrey Rauch. Kreiss' mixed problems with nonzero initial data. Bull. Amer. Math. Soc. 77 (1971) 1031-1033. MR 0284710.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1